# SDR SWI2025F01053

- Difficulty date: April 13, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 36,402 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK HAD CORROSION ON UPPER SIDE.  PERFORMED REPAIR ON LT WING NR 4 SLAT TRACK ON UPPER SIDE IAW REO 690-57-42-1225, REV -, SRM 51-12-00. NDT PERFORMED.
